SciELO - Scientific Electronic Library Online

vol.36 issue2Fuzzy normed linear space valued sequence spaceSome new classes of vertex-mean graphs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


ADEMOLA, A. T.; ARAWOMO, P. O.  and  IDOWU, A. S.. Stability, Boundedness and periodic solutions to certain second order delay differential equations. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.2, pp.257-282. ISSN 0716-0917.

Stability, boundedness and existence of a unique periodic solution to certain second order nonlinear delay differential equations is discussed. By employing Lyapunov's direct (or second) method, a complete Lyapunov functional is constructed and used to establish sufficient conditions, on the nonlinear terms, that guarantee uniform asymptotic stability, uniform ultimate boundedness and existence of a unique periodic solution. Obtained results complement many outstanding recent results in the literature. Finally, examples are given to show the effectiveness of our method and correctness of our results.

Keywords : Second order; Nonlinear differential equation; Uniform stability; Uniform ultimate boundedness; Existence of a unique periodic solutions.

        · text in English     · English ( pdf )